# SDR SWAA2022012502070

- Difficulty date: June 9, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 41,488 hours, 24,604 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT CENTER SCUFF PLATE CRACKED / REMOVED AND REINSTALLED FWD CARGO DOOR CENTER SCUFF PLATE. REPAIRIED ON W/O 35729-1000-0001 AND INSTALLED IAW B737 AMM 53-11-02-420-801
